Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2004, Volume 8, Pages 148–154 (Mi tdm127)  

This article is cited in 2 scientific papers (total in 2 papers)

Some results for the Markov chain lumping problem

Yu. I. Maksimov


Full text: PDF file (339 kB)

Citation: Yu. I. Maksimov, “Some results for the Markov chain lumping problem”, Tr. Diskr. Mat., 8, Fizmatlit, Moscow, 2004, 148–154

Citation in format AMSBIB
\Bibitem{Mak04}
\by Yu.~I.~Maksimov
\paper Some results for the Markov chain lumping problem
\serial Tr. Diskr. Mat.
\yr 2004
\vol 8
\pages 148--154
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm127}


Linking options:
  • http://mi.mathnet.ru/eng/tdm127
  • http://mi.mathnet.ru/eng/tdm/v8/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Pogorelov, M. A. Pudovkina, “Razbieniya na bigrammakh i markovost algoritmov blochnogo shifrovaniya”, Matem. vopr. kriptogr., 8:1 (2017), 107–142  mathnet  crossref  mathscinet  elib
    2. B. A. Pogorelov, M. A. Pudovkina, “Podstanovochnye gomomorfizmy algoritmov blochnogo shifrovaniya i ${\otimes _{\mathbf{W}}}$-markovost”, Matem. vopr. kriptogr., 9:3 (2018), 109–126  mathnet  crossref  elib
  • Number of views:
    This page:208
    Full text:112

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022